MAUDE Adverse Event Report: MicroAire Surgical Instruments PAL System; Instrument Cable for PAL Handpiece

MicroAire Surgical Instruments PAL System; Instrument Cable for PAL Handpiece
Model Number 5006-PAL
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 04/30/2026
Type of Reportable Event Malfunction

Brand Name
PAL System
Common Device Name
Instrument Cable for PAL Handpiece
Manufacturer (Section D)
MicroAire Surgical Instruments
3590 grand forks blvd
charlottesville VA 22911
Manufacturer (Section G)
MicroAire Surgical Instruments
3590 grand forks blvd
charlottesville VA 22911
Manufacturer Contact
christina weiss
3590 grand forks blvd
charlottesville, VA 22911
+1(434)975-8360
MDR Report Key50090965
Report Number2020601-2026-00006
Device Sequence Number18721440
Product Code QPB
UDI-Device Identifier00847399003812
UDI-Public(01)00847399003812(11)231226
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number5006-PAL
Device Catalogue Number5006-PAL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Initial Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown